Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Infinitely divisible positive definite sequences


Author: Roger A. Horn
Journal: Trans. Amer. Math. Soc. 136 (1969), 287-303
MSC: Primary 42A80; Secondary 30A76, 42A88, 60E05
DOI: https://doi.org/10.1090/S0002-9947-1969-0499938-6
MathSciNet review: 0499938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Herglotz, Über Potenzreihen mit positivem reellen Teil im Einheitskreis, S.-B. Sächs. Akad. Wiss. Leipzig Math.-Natur. Kl. (Math.-Phys. Kl.) 63 (1911), 501-511.
  • [2] E. Hille, Analytic function theory, Vol. II, Ginn, Boston, Mass., 1962. MR 0201608 (34:1490)
  • [3] R. A. Horn, Infinitely divisible matrices, kernels, and functions, Ph.D. Dissertation, Stanford Univ., 1967. MR 0217836 (36:925)
  • [4] -, On infinitely divisible matrices, kernels, and functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 219-230. MR 0217836 (36:925)
  • [5] -, The theory of infinitely divisible matrices and kernels, Trans. Amer. Math. Soc. 136 (1969), 269-286. MR 0264736 (41:9327)
  • [6] A. Koranyi, Note on the theory of monotone operator functions, Acta Sci. Math. (Szeged) 16 (1955), 241-245. MR 0086110 (19:126b)
  • [7] J. A. Shohat and J. D. Tamarkin, The problem of moments, Math. Surveys No. 1, Amer. Math. Soc., Providence, R. I., 1943. MR 0008438 (5:5c)
  • [8] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A80, 30A76, 42A88, 60E05

Retrieve articles in all journals with MSC: 42A80, 30A76, 42A88, 60E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0499938-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society